Spontaneous Symmetry Breaking in Finite Systems

Fraser, JD (2016) Spontaneous Symmetry Breaking in Finite Systems. Philosophy of Science, 83 (4). pp. 585-605. ISSN 0031-8248

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Fraser, JD
Copyright, Publisher and Additional Information:

© 2016 by the Philosophy of Science Association. All rights reserved. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: October 2016
  • Published (online): 26 April 2016
  • Accepted: 19 October 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Nov 2015 10:15
Last Modified: 11 Apr 2017 02:06
Published Version: http://doi.org/10.1086/687263
Status: Published
Publisher: University of Chicago Press
Identification Number: 10.1086/687263
Open Archives Initiative ID (OAI ID):

Export

Statistics